MathSciNet Relay Station
MathSciNet bibliographic data
MR604042 14J10 (14E05 14J25)
Persson, Ulf; Pinkham, Henry Degeneration of surfaces with trivial canonical bundle. Ann. of Math. (2) 113 (1981), no. 1, 45–66.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement